Research ArticleOpen accessIn the abstractGlobal Behavior of a Higher Order Difference EquationAlaa E. Hamza, R. Khalaf-AllahJournal of Mathematics and Statistics, Vol. 3, Issue 1 · 31 Mar 2007 · 7,054 accessesView PDFCite
193 results for “Equilibrium”
Set a search alertResearch ArticleOpen accessIn the abstractStability Analysis and Stability Chart for Unsaturated Residual Soil SlopeBujang B.K. Huat, Faisal Hj. Ali, R. S.K. RajooAmerican Journal of Environmental Sciences, Vol. 2, Issue 4 · 31 Dec 2006 · 7,325 accessesView PDFCite
Research ArticleOpen accessIn the abstractStability of Neodymium(III) Complexes of 4-Hydroxycoumarins with Anticoagulant ActivityIrena Kostova, Irina NikolovaAmerican Journal of Pharmacology and Toxicology, Vol. 1, Issue 2 · 30 Jun 2006 · 7,554 accessesView PDFCite
Research ArticleOpen accessIn the abstractIntelligent Control for Self-erecting Inverted Pendulum Via Adaptive Neuro-fuzzy Inference SystemA. A. Saifizul, Z. Zainon, N. A.Abu Osman et al.American Journal of Applied Sciences, Vol. 3, Issue 4 · 30 Apr 2006 · 7,322 accessesView PDFCite
Research ArticleOpen accessIn the abstractKinetics of Chromium Sorption on Biomass Fungi from Aqueous SolutionLouhab Krim, Sahmoune Nacer, Goma BilangoAmerican Journal of Environmental Sciences, Vol. 2, Issue 1 · 31 Mar 2006 · 7,418 accessesView PDFCite
Research ArticleOpen accessIn the abstractRational Rules of Thumb in Finite Dynamic Games N-person Backward Induction with Inconsistently Aligned Beliefs and Full RationalityYanis VaroufakisAmerican Journal of Applied Sciences, Vol. 2, Issue 13 · 16 Dec 2005 · 8,114 accessesView PDFCite
Research ArticleOpen accessIn the abstractImperfectly-Rational Agents, Volatility of Reserves and Customer MarketsPartha Gangopadhyay, Renu GangopadhyayAmerican Journal of Applied Sciences, Vol. 2, Issue 13 · 11 Dec 2005 · 8,206 accessesView PDFCite
Research ArticleOpen accessIn the abstractThe Possibility of Cyclical Behavior in a Class of Dynamic ModelsAnjan MukherjiAmerican Journal of Applied Sciences, Vol. 2, Issue 13 · 9 Dec 2005 · 7,600 accessesView PDFCite
Research ArticleOpen accessIn the abstractMathematical Model Mathematical Models for the Dynamics of Tuberculosis in Density-dependent Populations: The Case of Internally Displaced Peoples' Camps (IDPCs) in UgandaA. Ssematimba, J. Y.T. Mugisha, L.S. LuboobiJournal of Mathematics and Statistics, Vol. 1, Issue 3 · 30 Sep 2005 · 6,891 accessesView PDFCite
Research ArticleOpen accessIn the abstractEpidemiological Models Applied to Viruses in Computer NetworksJos R.S. Piqueira, Betyna F. Navarro, Luiz H.A. MonteiroJournal of Computer Science, Vol. 1, Issue 1 · 31 Mar 2005 · 7,574 accessesView PDFCite